Sledovať
Alireza Khalili Golmankhaneh
Alireza Khalili Golmankhaneh
Urmia Branch, Islamic Azad University, and Van Yüzüncü Yıl University, Turkey
Overená e-mailová adresa na: iaurmia.ac.ir - Domovská stránka
Názov
Citované v
Citované v
Rok
On nonlinear fractional Klein-Gordon equation
AK Golmankhaneh, AK Golmankhaneh, D Baleanu
Signal Processing 91 (3), 446-451, 2011
1822011
On electromagnetic field in fractional space
D Baleanu, AK Golmankhaneh, AK Golmankhaneh
Nonlinear Analysis: Real World Applications 11 (1), 288-292, 2010
1122010
Fractional electromagnetic equations using fractional forms
D Baleanu, AK Golmankhaneh, AK Golmankhaneh, MC Baleanu
International Journal of Theoretical Physics 48, 3114-3123, 2009
1112009
Sumudu transform in fractal calculus
AK Golmankhaneh, C Tunç
Applied Mathematics and Computation 350 (1), 386-401, 2019
982019
Sub-and super-diffusion on Cantor sets: Beyond the paradox
AK Golmankhaneh, AS Balankin
Physics Letters A 382 (14), 960-967, 2018
972018
Fractional newtonian mechanics
B Dumitru, AK Golmankhaneh, N Raoul, AK Golmankhaneh
Central European Journal of Physics 8 (1), 120-125, 2009
95*2009
Newtonian law with memory
D Baleanu, AK Golmankhaneh, AK Golmankhaneh, RR Nigmatullin
Nonlinear Dynamics 60, 81-86, 2010
912010
Fractal Calculus and its Applications
AK Golmankhaneh
World Scientific, 2022
87*2022
Diffusion on middle-ξ Cantor sets
AK Golmankhaneh, A Fernandez, AK Golmankhaneh, D Baleanu
Entropy 20 (7), 504, 2018
772018
Non-local Integrals and Derivatives on Fractal Sets with Applications
AK Golmankhaneh, D Baleanu
Open Physics 14 (1), 542–548, 2016
752016
Fractal Logistic Equation
AK Golmankhaneh, C Cattani
Fractal and Fractional 3 (3), 41, 2019
742019
Equilibrium and non-equilibrium statistical mechanics with generalized fractal derivatives: A review
AK Golmankhaneh, K Welch
Modern Physics Letters A 36 (14), 2140002, 2021
682021
Mean square solutions of second-order random differential equations by using homotopy analysis method
AK Golmankhaneh, NA Porghoveh, D Baleanu
Romanian Reports on Physics 65 (2), 350-362, 2013
642013
Random Variables and Stable Distributions on Fractal Cantor Sets
AK Golmankhaneh, A Fernandez
Fractal and Fractional 3 (2), 31, 2019
572019
On stability of a class of second alpha-order fractal differential equations
C Tunc, AK Golmankhaneh
Mathematics 5 (3), 2126-2142, 2020
552020
Fractal Calculus of Functions on Cantor Tartan Spaces
AK Golmankhaneh, A Fernandez
Fractal Fract 2 (4), 1-12, 2018
552018
Synchronization in a nonidentical fractional order of a proposed modified system
AK Golmankhaneh, A Rouhiyeh, B Dumitru
Journal of Vibration and Control, 21 (6), 1154-1161., 2015
552015
Homotopy perturbation method for solving a system of Schrödinger-Korteweg-de Vries equations
AK Golmankhaneh, AK Golmankhaneh, D Baleanu
Rom. Rep. Phys 63 (3), 609-623, 2011
542011
Fractal Calculus Involving Gauge Function
AK Golmankhaneh, B Dumitru
Communications in Nonlinear Science and Numerical Simulation 37, 125–130, 2016
532016
Newtonian mechanics on fractals subset of real-line
AK Golmankhaneh, V Fazlollahi, D Baleanu
Romanian Reports in Physics 65 (1), 84–93, 2013
532013
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20